Optimization of impulse systems with nonseparated boundary
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 796-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a5,
author = {F. G. Maksudov and F. A. Aliev},
title = {Optimization of impulse systems with nonseparated boundary},
journal = {Doklady Akademii Nauk},
pages = {796--798},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a5/}
}
F. G. Maksudov; F. A. Aliev. Optimization of impulse systems with nonseparated boundary. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 796-798. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a5/